Izvestiya of Saratov University. Mathematics. Mechanics. Informatics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. Math. Mech. Inform., 2021, Volume 21, Issue 2, Pages 162–172 (Mi isu883)  

Scientific Part
Mathematics

About the convergence rate Hermite – Padé approximants of exponential functions

A. P. Starovoitov, E. P. Kechko

Francisk Skorina Gomel State University, 104 Sovetskaya St., Gomel 246019, Belarus

Abstract: This paper studies uniform convergence rate of Hermite – Padé approximants (simultaneous Padé approximants) $\{\pi^j_{n,\overrightarrow{m}}(z)\}_{j=1}^k$ for a system of exponential functions $\{e^{\lambda_jz}\}_{j=1}^k$, where $\{\lambda_j\}_{j=1}^k$ are different nonzero complex numbers. In the general case a research of the asymptotic properties of Hermite – Padé approximants is a rather complicated problem. This is due to the fact that in their study mainly asymptotic methods are used, in particular, the saddle-point method. An important phase in the application of this method is to find a special saddle contour (the Cauchy integral theorem allows to choose an integration contour rather arbitrarily), according to which integration should be carried out. Moreover, as a rule, one has to repy only on intuition. In this paper, we propose a new method to studying the asymptotic properties of Hermite – Padé approximants, that is based on the Taylor theorem and heuristic considerations underlying the Laplace and saddle-point methods, as well as on the multidimensional analogue of the Van Rossum identity that we obtained. The proved theorems complement and generalize the known results by other authors.

Key words: Hermite integrals, Hermite – Padé approximants, system of exponential functions, asymptotic equality, saddle-point method.

Funding Agency Grant Number
Ministry of Education of the Republic of Belarus
Belarusian Republican Foundation for Fundamental Research Ф18М-025
This work was supported by the Ministry of Education of the Republic of Belarus within the state program of scientific research for 2016–2020 and the Belarusian Republican Foundation for Fundamental Research (project No. F18M-025)


DOI: https://doi.org/10.18500/1816-9791-2021-21-2-162-172

Full text: PDF file (209 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.538.52+517.538.53
Received: 03.01.2020
Revised: 14.05.2020

Citation: A. P. Starovoitov, E. P. Kechko, “About the convergence rate Hermite – Padé approximants of exponential functions”, Izv. Saratov Univ. Math. Mech. Inform., 21:2 (2021), 162–172

Citation in format AMSBIB
\Bibitem{StaKec21}
\by A.~P.~Starovoitov, E.~P.~Kechko
\paper About the convergence rate Hermite -- Pad\'e approximants of~exponential functions
\jour Izv. Saratov Univ. Math. Mech. Inform.
\yr 2021
\vol 21
\issue 2
\pages 162--172
\mathnet{http://mi.mathnet.ru/isu883}
\crossref{https://doi.org/10.18500/1816-9791-2021-21-2-162-172}
\elib{https://elibrary.ru/item.asp?id=45797870}


Linking options:
  • http://mi.mathnet.ru/eng/isu883
  • http://mi.mathnet.ru/eng/isu/v21/i2/p162

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:33
    Full text:8
    References:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021